# SDR DALA13013740953

- Difficulty date: March 28, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 61,812 hours, 45,900 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE TAILCONE LOCKING CABLE CLAMP DOES NOT CLEAR CONDUIT BY .5" AS REQUIRED IAW STEP 4.D.5.  REPOSITIONED CABLE CLAMP CONDUIT TO OBTAIN .5" MINIMUM CLEARANCE IAW AMDS 5350-01077-0101, STEP 4.D.5.
